# SDR CALA2017121604481

- Difficulty date: December 16, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 62,300 hours, 25,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE LIGHT COVER AT ROW 22 MISSING NEVER WAS THERE REPLACED LENS COVER ON EMERGENCY ILLUMINATION LIGHT AT ROW 22 CEILING
